Skip to Main content Skip to Navigation


hal-00905828v1  Book sections
Ismaël Bailleul. Flows driven by Banach space-valued rough paths
Donati-Martin Catherine, Lejay Antoine, Rouault Alain. Séminaire de Probabilités XLVI, 2123, Springer, pp.195-205, 2014, Lecture Notes in Mathematics, 978-3-319-11969-4. ⟨10.1007/978-3-319-11970-0_7⟩
...
hal-01346561v2  Journal articles
Aurélien Deya. Construction and Skorohod representation of a fractional K-rough path
Electronic Journal of Probability, Institute of Mathematical Statistics (IMS), 2017, 22 (52), pp.1-40. ⟨10.1214/17-EJP69⟩
...
hal-01738241v3  Book sections
Charles CastaingNicolas MariePaul Raynaud de Fitte. Sweeping Processes Perturbed by Rough Signals
Séminaire de Probabilités LI, Lecture Notes in Mathematics, Springer, 2022
...
hal-02871886v4  Journal articles
Antoine Lejay. Constructing general rough differential equations through flow approximations
Electronic Journal of Probability, Institute of Mathematical Statistics (IMS), 2022, 27, pp.1-24. ⟨10.1214/21-EJP717⟩
hal-00003655v1  Journal articles
Annie MilletMarta Sanz-Solé. Large deviations for rough paths of the fractional Brownian motion
Annales de l'Institut Henri Poincaré (B) Probabilités et Statistiques, Institut Henri Poincaré (IHP), 2006, 42, pp.245-271. ⟨10.1016/j.anihpb.2005.04.003⟩
...
hal-00146698v2  Journal articles
Jean Picard. A tree approach to $p$-variation and to integration
Annals of Probability, Institute of Mathematical Statistics, 2008, 36 (6), pp.2235-2279. ⟨10.1214/07-AOP388⟩
...
hal-00859393v1  Journal articles
Pierre Louis LionsBenoît PerthamePanagiotis E. Souganidis. Scalar conservation laws with rough (stochastic) fluxes
Stochastics and Partial Differential Equations: Analysis and Computations, Springer US, 2013, 1 (4), pp.664-686. ⟨10.1007/s40072-013-0021-3⟩
...
tel-03636790v1  Theses
Alan Teixeira Nicácio de Messias. Stochastic Analysis of non-Markovian irregular phenomena
Numerical Analysis [math.NA]. Institut Polytechnique de Paris; Universidade federal da Paraíba (Brésil), 2022. English. ⟨NNT : 2022IPPAE006⟩
...
hal-01416950v3  Journal articles
Aurélien DeyaRené Schott. On stochastic calculus with respect to q-Brownian motion
Journal of Functional Analysis, Elsevier, 2018, 274 (4), pp.1047-1075. ⟨10.1016/j.jfa.2017.08.019⟩
...
hal-01419770v1  Journal articles
Peter K FrizPaul GassiatPierre Louis LionsPanagiotis E Souganidis. Eikonal equations and pathwise solutions to fully non-linear SPDEs
Stochastics and Partial Differential Equations: Analysis and Computations, Springer US, 2016, ⟨10.1007/s40072-016-0087-9⟩
hal-01110491v1  Journal articles
Rémi Catellier. Rough linear transport equation with an irregular drift
Stochastics and Partial Differential Equations: Analysis and Computations, Springer US, 2016, 4 (3), pp.477-534. ⟨10.1007/s40072-016-0069-y⟩
...
hal-00584938v1  Journal articles
yaozhong HuSamy Tindel. Smooth density for some nilpotent rough differential equations
Journal of Theoretical Probability, Springer, 2013, 26 (3), pp.722-749. ⟨10.1007/s10959-011-0388-x⟩
hal-01109973v1  Directions of work or proceedings
Catherine Donati-MartinAntoine LejayAlain Rouault. Séminaire de Probabilités XLVI
France. 2123, Springer International Publishing, pp.512, 2014, Lecture Notes in Mathematics, 978-3-319-11969-4. ⟨10.1007/978-3-319-11970-0⟩
...
tel-00287738v1  Habilitation à diriger des recherches
Ivan Nourdin. Contributions à l'étude des processus gaussiens
Mathématiques [math]. Université Pierre et Marie Curie - Paris VI, 2008
hal-00143657v1  Journal articles
Massimiliano GubinelliJozsef Lorinczi. Gibbs measures on Brownian currents
Communications on Pure and Applied Mathematics, Wiley, 2008, 62 (1), pp.1-56. ⟨10.1002/cpa.20260⟩
hal-00143655v1  Journal articles
Massimiliano Gubinelli. Ramification of rough paths
Journal of Differential Equations, Elsevier, 2010, 248 (4), pp.693-721. ⟨10.1016/j.jde.2009.11.015⟩
...
hal-00327355v1  Journal articles
Samy TindelJérémie Unterberger. The rough path associated to the multidimensional analytic fbm with any Hurst parameter
Collectanea Mathematica, University of Barcelona / Springer Verlag, 2011, 62 (2), pp.197-223. ⟨10.1007/s13348-010-0021-9⟩
...
inria-00092420v1  Journal articles
Antoine LejayNicolas Victoir. On (p,q)-rough paths
Journal of Differential Equations, Elsevier, 2006, 225 (1), pp.103-133. ⟨10.1016/j.jde.2006.01.018⟩
...
tel-02383238v1  Theses
Olga Lopusanschi. Chemins rugueux issus de processus discrets
Probabilités [math.PR]. Sorbonne Université, 2018. Français. ⟨NNT : 2018SORUS074⟩
...
hal-01519405v1  Journal articles
Nicolas Marie. A Generalized Mean-Reverting Equation and Applications
ESAIM: Probability and Statistics, EDP Sciences, 2014, 18, pp.799-828. ⟨10.1051/ps/2014002⟩
...
tel-01958193v1  Theses
Antoine Brault. Flots rugueux et inclusions différentielles perturbées
Probabilités [math.PR]. Université Toulouse 3 Paul Sabatier, 2018. Français
...
hal-01839202v3  Journal articles
Antoine BraultAntoine Lejay. The non-linear sewing lemma II: Lipschitz continuous formulation
Journal of Differential Equations, Elsevier, 2021, 293, pp.482-519. ⟨10.1016/j.jde.2021.05.020⟩